Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SID p.s.

Posted by T_R_D on April 22, 2004, at 16:52:24

In reply to Re: SID p.s. T_R_D, posted by katia on April 22, 2004, at 14:58:51

Yeah, I'm surprised I'm not manic either but for me, I think it's just the SSRIs. I've talked to other bipolar folks that are also on other ADs. Supposedly Wellbutrin is one of the few that doesn't induce mania. My problem with Wellbutrin is that I need the Effexor to make it work and the Wellbutrin to make the Effexor work...weird augmented relationship between the two. Or at least that's what I've guessed in the past. I don't like the Effexor because of the sexual side effects but hey, what can you do? Better that than cycling all over the place. I'm on a low dose of each so sides shouldn't be a problem but they still are. Once things even out with the Lamictal and I get where I need to be, I might ask to go off the Effexor. We'll see. I'm really much more of an anticonvulsant responder--so I'm learning anyway!

Let me know how your appointment went.

Where are you in the world, anyway...I'm in Toronto.

Karen


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:T_R_D thread:330066
URL: http://www.dr-bob.org/babble/20040417/msgs/338908.html